MAUDE Adverse Event Report: MICROVENTION.INC AZUR-18 DETACHABLE HYDRO; PERIPHERAL

MICROVENTION.INC AZUR-18 DETACHABLE HYDRO; PERIPHERAL
Model Number 45-480615-L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and not available for return to the manufacturer for analysis; therefore, a product analysis could not be conducted, and the reported issue cannot be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported that during a peripheral coil embolization, the coil did not detach initially with the use of the detacher; however, the coil unintentionally detached without further attempt with the controller.The device is implanted in the patient.There was no reported patient injury or additional intervention.

Brand Name
AZUR-18 DETACHABLE HYDRO
Common Device Name
PERIPHERAL
Manufacturer (Section D)
MICROVENTION.INC
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15784920
Report Number2032493-2022-00523
Device Sequence Number4546223
Product Code KRD
UDI-Device Identifier00810170017940
UDI-Public(01)00810170017940(11)210614(17)260531(10)2106145KB
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number45-480615-L
Device Catalogue Number45-480615
Device Lot Number2106145KB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Initial Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown